# SDR 07FDEA01534

- Difficulty date: April 22, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING O/B FLAP O/B LOWER SKIN GOUGED ON INTERIOR SIDE.  CUT OUT DAMAGED PART REF; DC/MD10-10 SRM 57-10-00 FIG 85 VOL 1.  FABBED DOUBLER REF; DC/MD10-10 SRM 57-10-00 VOL1.  ALODINED AND PRIMED REF; DC/MD10-10 SRM 51-21-01 VOL 11.  INSTALLED DOUBLER REF; DC/MD10-10 SRM 51-35-01 VOL 11.  TOUCH UP PAINT REF;  DC/MD10-10 SRM 51-21-02 VOL11.
